MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PORTEX EPIDURAL CONNECTOR; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL INTERNATIONAL LTD. PORTEX EPIDURAL CONNECTOR; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1304-22
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the piston was pulled out from the syringe very easy, there was no stop.Fenestrated drape issue, they wonder about the adhesive strip, why it is not more on the edge.Now the drape falls over the fenestration.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.

Brand Name
PORTEX EPIDURAL CONNECTOR
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
52 grayshill road, westfield
cumbernauld G68 9 HQ
UK  G68 9HQ
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20410282
Report Number3010189764-2024-00004
Device Sequence Number9105294
Product Code LGZ
UDI-Device Identifier15019517070330
UDI-Public(01)15019517070330
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1304-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown